Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is it unusual to miss periods after removal of copper IUD?

Hi, I had a copper IUD removal (after 10 years) on last September 19th which was the first day of my last periods. It has been 26 days and I generally have a shorter cycle of 20 to 24 days. I have not had sex in the interval. I ve just 43 years old. I am 52 kg and 165cm. I had 2 children. I am afraid I may be missing my periods as I don t really feel the normal symptoms I have had so far ( bloating , cramps , etc...) Is it unusual to miss your periods after copper IUD removal or could that be the early signs of menopause ? I have never missed my periods before...
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
yes it happens to many patients , periods / less periods after removal of IUD. thing will be normal after month or two.. if it happens then consult your doctor. it may be a PCOD problem. but not to worry problem is manageable.
Answered: Thu, 31 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor